MathSciNet Relay Station
MathSciNet bibliographic data
MR635881 (82m:31006) 31B20
Gardiner, S. J. The Dirichlet and Neumann problems for harmonic functions in half-spaces. J. London Math. Soc. (2) 24 (1981), no. 3, 502–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement